CaltechAUTHORS
  A Caltech Library Service

Compressible magnetogasdynamic channel flow

Culick, Fred E. C. (1964) Compressible magnetogasdynamic channel flow. Zeitschrift für Angewandte Mathematick und Physik, 15 (2). pp. 126-143. ISSN 0044-2275. http://resolver.caltech.edu/CaltechAUTHORS:20110104-142506543

[img] PDF - Reprint
Restricted to Repository administrators only
See Usage Policy.

890Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110104-142506543

Abstract

N/A


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF01602655 DOIUNSPECIFIED
http://www.springerlink.com/content/upv4230tr8663841/PublisherUNSPECIFIED
Additional Information:© 1964 Springer. Received: June 24, 1963. This work was supported by the Air Force Office of Scientific Research under Contract AF 49(638)758 with the California Institute of Technology. The author is indebted to Professor F. E. Marble for many useful discussions concerning this subject.
Group:Guggenheim Jet Propulsion Center
Funders:
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)AF 49(638)758
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Guggenheim Jet Propulsion CenterUNSPECIFIED
Record Number:CaltechAUTHORS:20110104-142506543
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20110104-142506543
Official Citation:Compressible magnetogasdynamic channel flow Fred E. C. Culick 1964, Volume 15, Number 2, Pages 126-143
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:21587
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:25 Jan 2011 17:33
Last Modified:26 Dec 2012 12:48

Repository Staff Only: item control page